# SDR 95ZZZW464

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Separated
- Location: Rt Prop
- Part time: 457 hours
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

TWO PROP DE-ICE BOOTS SEPARATING FROM LEADING EDGE EROSION SHIELD.  PAINT ON SHIELD SEPARATED FROM SHIELD.  SUBMITTER SUGGEST IMPROVING PAINTING PROCEDURES ON PROP BLADES OR LEAVING PAINT OFF OR EROSION SHIELD.
